# SDR DHL2003765004

- Difficulty date: December 4, 2003
- Submitted: December 4, 2003
- Operation: Air carrier
- Aircraft: N765AT
- Make and model: Boeing 727264
- Aircraft serial: 23014
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Dirty
- Location: Airstair
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

AFT AIRSTAIR LIGHT CAME ON DURING TAKEOFF ROLL.  INSPECTED & CLEANED AFT AIRSTAIR UP POSITION SWITCH AND TESTED IAW M/M 52-70-01.  ALL LIGHTS OUT, OPS CHECKED NORMAL.  REJECTED T/O PARAMETERS:  PRESSURE ALTITUDE 0, TEMPERATURE -2 DEGREES C, WEIGHT 172,300 AND INDICATED AIRSPEED 70 KNOTS.  FOR INFORMATION PURPOSES ONLY.
